# SDR SWIA2020042350200

- Difficulty date: March 10, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH INBD FLAP VANE UPPERSIDE CENTER HAS X2 AREA'S OF CHAFING. FLAGGED   (C-CHECK) RO 4/21/2020   BLENDED OUT CHAFING DAMAGE IN 2EA LOCATIONS ON LH INBD FLAP VANE UPPER TRAILING EDGE REF: CRJ200 SRM. COMPLIED WITH REO. SEE CONTINUATION FOR DETAILS.
